# SDR DALA2022012500495

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 45,222 hours, 31,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN STA Y=1133 AND ABOVE LONGERON 2R. SUMMARY OF NRC 00057: CRACK ON FUSELAGE SKIN STA Y=1133 AND ABOVE LONGERON 2R WAS REPAIRED PER ETI-17-22-001 REV. 3 AND ER/A 596558-14AD SECTION I. PERMANENT REPAIR REPAIR APPROVAL IS LIMITED TO 60,000 FLIGHT CYCLES. DAMAGE TOLERANCE ANALYSIS (DTA) IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93 ON REF 2094374 ACCOMPLISH THE SECTION II: REPETITIVE INSPECTIONS EVERY 24 MONTHS AFTER 21JAN2022. ON REF LOG 2094384 SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING ASSOCIATED ER/A 14-596558 ADDED FOR AC 9556. (LP #2094621)
